# SDR SWAA2021100424362

- Difficulty date: September 28, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 37,735 hours, 22,911 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Condition: Stuck
- Location: Aft Cargo Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE STUCK IN STOW POSITION ; / [01] R&R ACCESS PANELS TO OPEN AFT CARGO DOOR LUBE DOOR HANDLE OPS CK GOOD IAW MM REF. 52-31-14; [02] R&R ACCESS PANELS TO OPEN AFT CARGO DOOR LUBE DOOR HANDLE OPS CK GOOD IAW MM REF 52-31-14
